1. Steroids Forum
  2. Steroids UNCENSORED
  3. First time

First time

 New Posts Reply
6 months ago #1
House
Contributing Member
Threads:
35
Posts:
229
Reviews:
0
 House
House
Contributing Member Posts: 229  Reviews: 0  Threads: 35 

I injected test c about 4-5 days ago and have flu-like symptoms. What should I do?

  • Created

    House 6 months ago
  • Last Reply

    dan88 6 months ago
  • 2

    replies

  • 616

    views

  • 2

    users

  • 0

    likes

6 months ago #2
Ziller33
Contributing Member
Threads:
81
Posts:
330
Reviews:
0
 Ziller33
Ziller33
Contributing Member Posts: 330  Reviews: 0  Threads: 81 

I also felt that. No changes in color. Just experiencing soreness and a feeling of sickness. I think it's normal to have these symptoms at the start. WAIT FOR AT LEAST FEW DAYS.

Quoted House; Post# 5457

I injected test c about 4-5 days ago and have flu-like symptoms. What should I do?

6 months ago #3
dan88
Contributing Member
Threads:
41
Posts:
210
Reviews:
0
 dan88
dan88
Contributing Member Posts: 210  Reviews: 0  Threads: 41 

I experienced it as well bro, and it lasted for about 2-3 days before I returned to feeling completely fine. I even had a brief fever for a few hours. It's probably only a concern if it remains for more than 4 days.

DeusChem

16 minutes ago

@Enki Thank you for sharing your feedback :)

DeusChem

17 minutes ago

@RAUL Gracias por su sincero apoyo y por dejar comentarios sobre su experiencia con nuestra empresa. Estamos muy contentos de que estés con nosotros, gracias!

@RoidNan Gracias por sus comentarios!